Originally Published In
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 146, Issue 5 October 2016, pp. 1037-1045 DOI: http://dx.doi.org/10.1017/S0308210515000748
We establish rigidity (or uniqueness) theorems for non-commutative (NC) automorphisms that are natural extensions of classical results of H. Cartan and are improvements of recent results. We apply our results to NC domains consisting of unit balls of rectangular matrices.
McCarthy, John E. and Timoney, Richard M., "Non-commutative automorphisms of bounded non-commutative domains" (2016). Mathematics Faculty Publications. 38.